# SDR TRAX200800162

- Difficulty date: January 29, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N634AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 370
- Aircraft time: 31,330 hours, 35,132 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PAX DOOR LWR FWD INNER SKIN HAS FASTENERS CORRODED.
